# SDR TWAA0006110

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  AT CABIN STA 1338, LONGERON 18 RT,  WHERE 3 LEGGED FORGING ATTACHES TO FRAME TO FLOORBEAM,  THE VERTICAL LEG WAS CRACKED AND CORRODED.  REPLACED FITTING PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-10-5B. PAINTED PER SRM 51-10-3B.  ---CLOSED---
